Change search
ReferencesLink to record
Permanent link

Direct link
Discrete orthogonal polynomial ensembles and the Plancherel measure
KTH, Superseded Departments, Mathematics.ORCID iD: 0000-0003-2943-7006
2001 (English)In: Annals of Mathematics, ISSN 0003-486X, E-ISSN 1939-8980, Vol. 153, no 1, 259-296 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2001. Vol. 153, no 1, 259-296 p.
Keyword [en]
longest increasing subsequence, spacing distributions, random matrices, domino tilings, young-diagrams, permutations, fluctuations, asymptotics, length, kernel
URN: urn:nbn:se:kth:diva-20594ISI: 000168493800005OAI: diva2:339290
QC 20100525Available from: 2010-08-10 Created: 2010-08-10Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Johansson, Kurt
By organisation
In the same journal
Annals of Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 21 hits
ReferencesLink to record
Permanent link

Direct link